# SDR ASOA201101234

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,048 hours, 19,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FLOOR EMERGENCY FLOOD LIGHT IS INOP.  R & R NR 2 EMERGENCY LIGHT BATTERY CHARGER ASSY IAW AMM-33-51-05, OPS CHECKS GOOD, NO FURTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
